# SDR DALA2020120804002

- Difficulty date: May 9, 2017
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,300 hours, 30,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF REWORK EXTERNAL SKIN LOCATED AT FR 24A+5" LEVEL OF STGR 41L ON LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED AT FR 24A+5" AT LEVEL OF STR 41L ON LOWER FUSELAGE, AS PER A320 FAM SRM 53-00-11-300-042.
